# SDR GTIA9700302

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 801801
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 112 - LEFT RED GEAR UNSAFE LIGHT STAYED ON FOR ENTIRE FLIGHT.  PERFORMED APPROPRIATE CHECK LISTS AND CONTINUED FLIGHT PER RESTRICTIONS IN FCOM.  INSPECTED AND CLEANED ALL ASSOCIATED PROX SENSORS AND TARGETS ON LEFT MAIN LANDING GEAR.  RELEASED FOR TEST FLIGHT ONLY TO CHECK GEAR LIGHT INDICATOR.  TEST FLIGHT FAILED.  LEFT RED GEAR UNSAFE LIGHT STAYS ON.  REMOVED AND REPLACED PROXIMITY SENSOR IN THE LEFT LANDING GEAR DOWNLOCK POSITION IAW DC-9 MM 32-60-1, CODED 15.  SYSTEM CHECKS NORMAL AS OUTLINED IN 32-60-1, CODE 15.  OK FOR SERVICE.  (X)
